# SDR SWIA202163146

- Difficulty date: October 13, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 27 BETWEEN FS 581.00 Â€“ 613.00. AREAS MARKED   (C CHECK RO 12-19-21)   REMOVED CORROSION FOR STR 27 BETWEEN FS 581.00 TO FS 613.00 PER REFERENCE CRJ 700 SRM 51-21-06-001-001-A01.  REPAIRED BLEND AREA ON STRINGER PER REO 670-53-31-736 REV.- A, DATED 2021-11-11. COMPLIED WITH 51-900-1002-SKY
